Patient Forum

The CyberKnife Patient Forum is designed to provide a place for people who have been diagnosed with cancer, their family and friends, to exchange useful information and provide support to one another. The Forum may also help people find answers to questions they have about the CyberKnife treatment experience. Accuray strives to facilitate these exchanges and encourage discussions. Recently we have experienced some aggressive or inappropriate spam postings. We are diligently working to resolve this issue and thank you in advance for your patience.

Birgit Fleurent, Chief Marketing Officer, Accuray Incorporated

  Print 
cyberknife and eyesight????
Joann
Posted: Wednesday, June 15, 2016 3:43 AM
Joined: 5/13/2016
Posts: 3


I had 3 rounds (6 grays each) of cyberknife last week.  After the first round, I noticed that my eye on left side (also AN side) was dry.  Immediately bought some eyedrops. When I mentioned it to the nurse, she said, not a side effect.  Gradually over the 8 days, the eye has been getting tender and soar.  This morning I touched my eye and man did it hurt.  When I put my glasses on, my vision was still blurry in my left eye.  Now I"m freaking out.  I am seeing my GP this morning and then I will call my team if she thinks its from the radiation.  Its hurts (not pain) to blink.  Anyone else experience this from cyberknife or can it be a side effect from an AN (25X21X22mm) pressing into my brain stem????
Recovery seems to be ok.  I am nauseous and tired. I booked two weeks off work as I need my wits about me when working as I teach driver education.
Joann



Joann
Posted: Wednesday, June 15, 2016 12:32 PM
Joined: 5/13/2016
Posts: 3


Just saw optometrist at the recommendation of my GP.  Nothing wrong with eye or surrounding tissue, but will be tested next week to see if there is nerve damage somewhere along the nerve.




 

Jump to different Forum...